# SDR USAA2011021490743

- Difficulty date: January 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664109
- Part serial: A7059
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S4 CHECK - DOOR 841 SLIDE RAFT PACK ASSEMBLY OVER INFLATED.  REPLACED DOOR 841 SLIDE RAFT PACK ASSEMBLY IAW TASK CARD 26C841522006.
